MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/14MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/14MM
Model Number 02.07.0414SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 september 2020: lot 173103: (b)(4) items manufactured and released on 28-jul-2017.Expiration date: 2022-07-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2018.On (b)(6) 2019, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised the femoral component and the full-pe ps tibial component and the surgery was completed successfully.Presently, on (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed an i&d and revised the poly.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/14MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10501586
Report Number3005180920-2020-00567
Device Sequence Number2757386
Product Code JWH
UDI-Device Identifier07630030817878
UDI-Public07630030817878
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2022
Device Model Number02.07.0414SCF
Device Catalogue Number02.07.0414SCF
Device Lot Number173103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;